Erik Lindgren
Erik Lindgren
Ass. Professor, Royal Insitute of Technology (KTH), Stockholm
Verified email at - Homepage
Cited by
Cited by
Fractional eigenvalues
E Lindgren, P Lindqvist
Calculus of Variations and Partial Differential Equations 49 (1-2), 795-826, 2014
The fractional Cheeger problem
L Brasco, E Lindgren, E Parini
Interfaces and Free Boundaries 16 (3), 419-458, 2014
Higher Hölder regularity for the fractional p-Laplacian in the superquadratic case
L Brasco, E Lindgren, A Schikorra
Advances in Mathematics 338, 782-846, 2018
Higher Sobolev regularity for the fractional p-Laplace equation in the superquadratic case
L Brasco, E Lindgren
Advances in Mathematics 304, 300-354, 2017
Equivalence of solutions to fractional p-Laplace type equations
J Korvenpää, T Kuusi, E Lindgren
Journal de Mathématiques Pures et Appliquées 132, 1-26, 2019
H\" older estimates for viscosity solutions of equations of fractional -Laplace type
E Lindgren
arXiv preprint arXiv:1405.6612, 2014
A Hölder infinity Laplacian
A Chambolle, E Lindgren, R Monneau
ESAIM: Control, Optimisation and Calculus of Variations 18 (3), 799-835, 2012
Higher Hölder regularity for mixed local and nonlocal degenerate elliptic equations
P Garain, E Lindgren
Calculus of Variations and Partial Differential Equations 62 (2), 67, 2023
Continuity of solutions to a nonlinear fractional diffusion equation
L Brasco, E Lindgren, M Strömqvist
Journal of Evolution Equations 21 (4), 4319-4381, 2021
On the regularity of solutions of the inhomogeneous infinity Laplace equation
E Lindgren
Proceedings of the American Mathematical Society 142 (1), 277-288, 2014
Optimal Regularity for the No‐Sign Obstacle Problem
J Andersson, E Lindgren, H Shahgholian
Communications on Pure and Applied Mathematics 66 (2), 245-262, 2013
Regularity of the p-Poisson equation in the plane
E Lindgren, P Lindqvist
J. Anal. Math 132 (217-228), 3, 2017
Optimal regularity for the obstacle problem for the p-Laplacian
J Andersson, E Lindgren, H Shahgholian
Journal of Differential Equations 259 (6), 2167-2179, 2015
The two-phase fractional obstacle problem
M Allen, E Lindgren, A Petrosyan
SIAM Journal on Mathematical Analysis 47 (3), 1879-1905, 2015
Perron’s method and Wiener’s theorem for a nonlocal equation
E Lindgren, P Lindqvist
Potential Analysis, 1-33, 2016
Pointwise regularity of the free boundary for the parabolic obstacle problem
E Lindgren, R Monneau
Calculus of Variations and Partial Differential Equations 54, 299-347, 2015
A mean value formula for the variational p-Laplacian
F Teso, E Lindgren
Nonlinear Differential Equations and Applications NoDEA 28, 1-33, 2021
Extremal functions for Morrey’s inequality in convex domains
R Hynd, E Lindgren
Mathematische Annalen 375 (3), 1721-1743, 2019
Regularity of the free boundary in a two-phase semilinear problem in two dimensions
E Lindgren, A Petrosyan
Indiana University mathematics journal, 3397-3417, 2008
Approximation of the least Rayleigh quotient for degree p homogeneous functionals
R Hynd, E Lindgren
Journal of Functional Analysis 272 (12), 4873-4918, 2017
The system can't perform the operation now. Try again later.
Articles 1–20